# SDR VNAA2015112300013

- Difficulty date: November 23, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 27,691 hours, 27,839 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Stripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT IN-FLOOR LIGHTING NOT WORKING FROM ROW 9 TO 13. MAINTENANCE INSPECTED, FOUND AFT CONNECTORS STRIPPED, R & R CONNECTORS AND PINS, AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
